# SDR ABXA980023

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576958339
- Condition: Cracked
- Location: Ws 330
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INTERNAL DOUBLER AT STA XFS 330 IS CRACKED.  REPAIRED IAW DWG 5769589 AND DC8 SRM 51-1-8.
